Zum Inhalt springen
Benadryl Liqui-Gels Antihistamin Allergy Medicine & Cold Symptom Relief, Dye-Free Liquid Gels mit 25 mg Diphenhydramin HCl für Symptome wie, Runny Nose, Sneezing & More, 48 ct

Price:

11,98 €


Benadryl Liqui-Gels Antihistamin Allergy Medicine & Cold Symptom Relief, Dye-Free Liquid Gels mit 25 mg Diphenhydramin HCl für Symptome wie, Runny Nose, Sneezing & More, 48 ct

https://nutricity.lu/shop/brsrozycpmmaaetu-benadryl-liqui-gels-antihistamin-allergy-medicine-cold-symptom-relief-dye-free-liquid-gels-mit-25-mg-diphenhydramin-hcl-fur-symptome-wie-runny-nose-sneezing-more-48-ct-65527 https://nutricity.lu/web/image/product.template/65527/image_1920?unique=a2ad91c

Stock Expiry Date*: 20-09-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Benadryl Allergy Dye-Free Liqui-Gels, antihistamine allergy medicine with diphenhydramine HCl that provides multi-symptom allergy relief and cold symptom relief, 48-count package
  • Allergies can hit fast. Get powerful relief with allergy medicine in liquid capsules to relieve allergy symptoms such as sneezing, runny nose, itchy nose, itchy throat, itchy, watery eyes, and it relieves cold symptoms such as sneezing and runny nose
  • Free of dyes, Benadryl Allergy liquid gels provide effective relief day or night from common allergens like pollen, dust mites, mold and pet dander. They offer the benefits of an antihistamine allergy medicine without additional colors or dyes
  • Intended for adults and children ages 6 and up, these Benadryl allergy liquid capsules are safe and effective, when used as directed, and come in a 48-count pack for multi- symptom allergy relief from both indoor and outdoor allergies
  • From a doctor recommended brand, Benadryl Allergy Dye Free Liqui-Gels temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies using the antihistamine diphenhydramine HCl

11,98 € 11.98 EUR 11,98 € Inklusive Steuern

Not Available For Sale

(0,25 € / Units)

Displayed price includes all duties & taxes.

  • Stückzahl
  • Formblatt
  • Produktvorteile
  • Anzahl der Positionen
  • Dosierungsform
  • Hersteller
  • Zutaten
  • Produkttyp
  • Aktive Zutaten
  • UPC
  • Global Trade Identification Number
  • Zielgruppe
  • Art der Maßnahme
  • Inhaltsstoffe
  • Produktart
  • Marke
  • Markenname
  • Beschreibung des Altersbereichs
  • Zusätzliche Merkmale
  • Bestimmungskörperteil

Diese Kombination existiert nicht.

Kontaktieren Sie uns
Allergikermedizin
Formblatt Flüssig, Kapseln
Zutaten Glycerin, FD&C Red Nr. 40, Gelatine, Propylenglykol, Gereinigtes Wasser, Polyethylenglykol, FD&C Blue Nr. 1, Sorbitol-Sorbitanlösung, Diphenhydramine HCl 25 mg, and other capsule formulation agents
Art der Maßnahme Flüssig, Kapseln
Inhaltsstoffe Glycerin, gereinigt, Elatin, Sorbitol, Polyethylenglykol
Stückzahl 48.0 Zählung
Produktvorteile Lindernd
Anzahl der Positionen 48
Dosierungsform Softgels
Hersteller Kenvue Brands LLC
Produkttyp Allergikermedizin
Aktive Zutaten Diphenhydramin
UPC 300450595485
Global Trade Identification Number 00300450595485
Zielgruppe Unisex-Erwachsene
Produktart Arzneimittel
Marke Benadryl
Markenname Benadryl
Beschreibung des Altersbereichs Erwachsener
Zusätzliche Merkmale Powerful relief
Bestimmungskörperteil Ganzer Körper
  • Buy Four or More Offer

    5 % Rabatt beim Kauf von 4 oder mehr Artikeln

  • Next Purchase Offer
    Erhalten Sie 5% Rabatt auf Ihren nächsten Einkauf.
  • Ships From(Luxembourg)
    Bestellungen werden aus Brooklyn, USA, bearbeitet und versendet.

  • Delivery Offer(Luxembourg)
    Kostenloser Versand bei qualifizierten Bestellungen.
Delivery Detail
Voraussichtliche Lieferzeiten: 12–26 Tage (International). 3–6 Tage (Inland).
Safe Checkout
Garantierter sicherer Checkout
Return Policy

30-Tage Rückgabegarantie
Vertrauensbasierte Käufe mit 30-tägiger Rückgabebetreuung.

Free Return Pickup
Kostenlose Rückholabholung verfügbar
Wir kümmern uns um Rücksendungen von Ihrer Haustür aus, ohne zusätzliche Kosten.


Allergies can hit fast. Get powerful relief with Benadryl Dye-Free Liqui-Gels Antihistamine Allergy Medicine that temporarily relieves the allergy symptoms associated with hay fever or other upper respiratory allergies caused by common allergens such as pollen, dust mites, mold and pet dander, as well as symptoms of the common cold. Free of dyes, each of these liquid gels contains 25 mg of the antihistamine diphenhydramine HCl to temporarily treat allergy symptoms such as sneezing, runny nose, itchy nose or throat, and itchy, watery eyes, and cold symptoms such as sneezing and runny nose. Effective relief day or night, this allergy medicine is safe and effective, when used as directed, and has a dye-free formula. From a doctor recommended brand, Benadryl liquid capsules are intended for adults and children ages six and up to relieve indoor and outdoor allergy symptoms and cold symptoms.

Wichtige Informationen

Sicherheitsinformationen

Halten Sie sich von Kindern fern. Bei Raumtemperatur lagern.

Inhaltsstoffe

Diphenhydramine HCl 25 mg, Gelatin, Glycerin, Sorbitol Sorbitan Solution, Purified Water, FD&C Blue No. 1, FD&C Red No. 40, Propylene Glycol, Polyethylene Glycol, and other capsule formulation agents

Anfahrt

Verwenden Sie wie auf die Verpackung gerichtet.

Rechtlicher Haftungsausschluss

Aussagen über Nahrungsergänzungsmittel wurden von der FDA nicht bewertet und sollen keine Krankheit oder Gesundheitszustand diagnostizieren, behandeln, heilen oder verhindern.

Verpackung Abmessungen

3.94 x 3.62 x 1.46 Zoll; 1.45 Unzen

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

7 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC26617 Gls Group 984230859067 2026-09-25 Track
NC26416 Aramex 34914422896 2026-09-28 Track
NC25537 Aramex 34914321061 2026-09-21 Track
NC22089 Aramex 34913834292 2026-09-29 Track
NC19442 My 05167987838781 2026-09-03 Track
NC18452 Aramex 34914455590 2026-09-23 Track
NC16590 Dpd 05167987781109 2026-07-21 Track

Warnung
Nahrungsergänzungsmittel sind keine Medikamente. Die auf dieser Website verkauften Produkte sind nicht dazu bestimmt, eine Krankheit zu diagnostizieren, zu behandeln, zu heilen oder zu verhindern. Wenn Sie gesundheitliche Probleme haben, konsultieren Sie immer einen qualifizierten Gesundheitsfachmann vor der Anwendung. Die individuellen Ergebnisse können variieren. Mit der Aufgabe einer Bestellung stimmen Sie zu, die Einfuhrbestimmungen Ihres Landes einzuhalten. Wir übernehmen die anwendbaren Gebühren und Steuern, wo dies angegeben ist.

*Informationen zum Ablaufdatum :
Bitte beachten Sie, dass das Ablaufdatum von Charge zu Charge variieren kann. Wir garantieren jedoch, dass alle an unsere Kunden versandten Produkte eine gültige Haltbarkeit haben und zum Zeitpunkt der Lieferung nicht abgelaufen sind.